# SDR DALA13022300998

- Difficulty date: May 10, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 56,464 hours, 40,915 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, THE L1 DOOR SLIDE PRESSURE WAS FOUND TO BE OUT OF THE "GREEN" ACCEPTABLE PRESSURE RANGE.  THE SLIDE WAS REPLACED IAW AMM 25-62-00-201, PARA 2.  INSTALLATION INSPECTION COMPLETED ON WC 5200-0572.
